# SDR USAA2012120300020

- Difficulty date: November 27, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 39,229 hours, 22,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT SEAT 10DEF.  REPLACED LENS COVER AS REQUIRED.
